# SDR UALA2011062903200

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 75,618 hours, 21,971 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT ARM.  LANYARD UNDER GIRT BAR REPOSITIONED.  DOOR ARMS GOOD.
